# SDR CVGA20161212001

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N4DA
- Make and model: Lear 45LEAR
- Aircraft serial: 283
- Aircraft time: 2,420 hours, 1,599 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 2,420 hours, 1,600 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: S9413117
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LOSS OF OIL PRESSURE INFLIGHT. ENGINE SHUTDOWN.    RESIDUAL OIL WAS FOUND ON BOTTOM OF ENGINE AND DOWN OIL FILLER TUBE.  FOUND OIL FILLER TUBE CAP O-RING BROKEN/TORN.
